# SDR CAL960140

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 7110 · Engine Cowling System
- Part: Flange
- Condition: Crushed
- Location: Nr 1 Engine Cowl
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND NR 1 ENGINE LOWER COWL FLANGE ON UPPER INBOARD LONGERON CRUSHED.  A 3.5 INCH SECTION OF LONGERON WAS REMOVED.  A Z-ANGLE, REPAIR DOUBLER, AND COVER PLATE WERE FABRICATED AND INSTALLED IAW SRM 51-40-3.  (M)
